Article Text

PDF

Cross hepatotoxicity between tricyclic antidepressants.
  1. D Larrey,
  2. B Rueff,
  3. D Pessayre,
  4. G Danan,
  5. M Algard,
  6. J Geneve,
  7. J P Benhamou

    Abstract

    Cross hepatotoxicity between drugs in very uncommon. We report the case of a patient in whom acute hepatitis was induced by a tricyclic antidepressant, amineptine, and recurred early after administration of another tricyclic antidepressant, clomipramine. This observation suggests that the tricyclic ring is involved in the mechanism of the deleterious effect of both drugs to the liver.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.